# SDR AALA202108123655

- Difficulty date: August 11, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 59,811 hours, 34,873 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Sticking
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER LANDING LEFT BRAKE FELT STICKING WHEN APPLYING BOTH LEFT AND RIGHT BRAKES. AT SHUTDOWN THESE WERE THE TEMPS (LEFT: 405/380*C) (RIGHT:130/110*C). **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
